MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PERCUFLEX PLUS; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION PERCUFLEX PLUS; CATHETER, BILIARY, DIAGNOSTIC
Model Number M0061752530
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: device code a0401 captures the reportable event of stent shaft break.
 
Event or Problem Description
It was reported that a percuflex plus ureteral stent was to be used in a percutaneous nephrolithotomy procedure.During unpacking, it was found that the device was fractured.The procedure was completed with another same device and there were no patient complications reported.
 
Additional Manufacturer Narrative
Block b5 has been updated based on the additional information provided on october 23, 2025.Additional information clarified that the reported issue was the coil was detached.Although this can result in a clinically insignificant delay of the procedure, this event is unlikely to cause or contribute to a death or serious injury if the malfunction were to recur.Based on the review of the information, this event no longer meets reporting criteria.
 
Event or Problem Description
It was reported that a percuflex plus ureteral stent was to be used in a percutaneous nephrolithotomy procedure.During unpacking, it was found that the device was fractured.The procedure was completed with another same device and there were no patient complications reported.Additional information received on october 23, 2025, stating that, the coil/pigtail was detached at the end of the stent.

Brand Name
PERCUFLEX PLUS
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23224017
Report Number2124215-2025-70298
Device Sequence Number18553917
Product Code FAD
UDI-Device Identifier08714729056812
UDI-Public(01)08714729056812(17)270805(10)34571889
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K924608
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0061752530
Device Catalogue Number175-253
Device Lot Number0034571889
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2025
Supplement Date Received by Manufacturer10/23/2025
Initial Report FDA Received Date10/06/2025
Supplement Report FDA Received Date11/18/2025
Date Device Manufactured08/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age60 YR
Patient SexMale
Patient Weight65 KG